# SDR UPS96205649

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Chord
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MOD WORK, MAINTENANCE REPORTED LT INBOARD MID-FLAP WBL 124.2 REAR SPAR 4TH FASTENER HOLE REVEALED A CRACK ON SPAR CAP BELOW SKIN AT 3 O'CLOCK POSITION.  LOWER PANEL WAS OPENED, 10 EACH FASTENERS REMOVED.  REPAIRED HOLE AREA I.A.W. DHC SK 949-436 AND E.O. B727-5750-3582 APP AND C-5750-7667A.
